# SDR IXXA09SMN010S

- Difficulty date: January 22, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING INBOARD FLAP UPPER SKIN HAS IMPROPER REPAIR AT STATION XW 105.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "D", SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, AND SRM 51-1-11.
